I. Podlubny, Fractional Differential Equations, 1999.

A. A. Kilbas, H. M. Srivastava, and J. J. Trujillo, Theory and Applications of Fractional Differential Equations, 2006.

J. L. Lions, Contrôle optimal de systèmes gouvernés par deséquations aux dérivées partielles. Dunod Gauthier villars, 1968.

J. L. Lions, Problèmes aux limites non homogènes et applications 1,2. Dunod, 1968.

R. Kumar-biswas and S. Sen, Free final time fractional optimal control problems, Journal of the Franklin Institute, vol.351, pp.941-951, 2014.

T. Liang-guo, The Necessary Conditions of Fractional Optimal Control in the Sense of Caputo, J. Optim. Theory Appl, vol.156, pp.115-126, 2013.

G. M. Mophou, Optimal control of fractional diffusion equation, Computers and Mathematics with Applications, vol.61, pp.68-78, 2011.
URL : https://hal.archives-ouvertes.fr/hal-02013050

R. Dorville, G. M. Mophou, and V. S. Valmorin, Optimal control of a nonhomogeneous Dirichlet boundary fractional diffusion equation, Computers and Mathematics with Applications, vol.62, pp.1472-1481, 2011.
URL : https://hal.archives-ouvertes.fr/hal-02013050

K. B. Oldham and J. Spanier, The Fractional Calculus, 1974.

F. Mainardi, Some basic problem in continuum and statistical mechanics, Fractals and Fractional Calculus in Continuum Mechanics, vol.378, pp.291-348, 1997.

F. Mainardi and P. Paradisi, Model of diffusion waves in viscoelasticity based on fractal calculus, Proceedings of IEEE Conference of Decision and Control, vol.5, pp.4961-4966, 1997.

F. Mainardi and G. Pagnini, The wright functions as solutions of time-fractional diffusion equation, Appl. Math. Comput, vol.141, pp.51-62, 2003.

F. Mainardi, P. Paradis, and R. Gorenflo, Probability distributions generated by fractional diffusion equations

O. P. , Solution for a fractional diffusion-wave equation defined in a bounded domain, Nonlinear Dynam, vol.29, pp.145-155, 2002.

O. P. , A general solution for the fourth-order fractional diffusion-wave equation, Fract. Calc. Appl. Anal, vol.3, pp.1-12, 2000.

R. Metzler and J. Klafter, Boundary value problems for fractional diffusion equations, Physica A, vol.278, pp.107-125, 2000.

K. Sakamoto and M. Yamamoto, Initial value/boundary value problems for fractional diffusion-wave equations and applications to some inverse problems, J. Math. Anal. Appl, vol.382, pp.426-447, 2011.

O. P. , A general formulation and solution scheme for fractional optimal control problems, Nonlinear Dynam, vol.38, pp.323-337, 2004.

O. P. , Formulation of Euler-Lagrange equations for fractional variational problems, J. Math. Anal, vol.272, pp.368-379, 2002.

S. F. Frederico-gastao and F. M. Torres-delfim, Fractional optimal control in the sense of caputo and the fractional Noether's Theorem, Int. Math. Forum, vol.3, issue.10, pp.479-493, 2008.

O. P. , Fractional Optimal Control of a Distributed System Using Eigenfunctions, J. Comput. Nonlinear Dynam, 2008.

O. P. , Fractional variational calculus and the transversality conditions, Journal of physics A/ Mathematical and general, vol.39, pp.10375-10384, 2006.

N. Özdemir, D. Karadeniz, and B. B. Skender, Fractional optimal control problem of a distributed system in cylindrical coordinates, Physics Letters A, vol.373, pp.221-226, 2009.

Z. D. Jeli?i? and N. Petrovacki, Optimality conditions and a solution scheme for fractional optimal control problems. Structural and Multidisciplinary Optimization, vol.38, pp.571-581, 2009.

M. R. Rapai? and Z. D. Jeli?i?, Optimal control of a class of fractional heat diffusion systems, Nonlinear dyn, vol.62, pp.39-51, 2010.

O. P. Agrawal, O. Defterli, and D. Baleanu, Fractional optimal control problems with several state and control variables, Journal of Vibration and Control, vol.16, issue.13, pp.1967-1976, 2010.

S. G. Samko, A. A. Kilbas, and O. I. Marichev, Fractional integral and derivatives: Theory and applications, 1993.

W. Wyss, The fractional diffusion equation, Journal of Mathematical Physics, vol.27, pp.2782-2785, 1986.

O. P. Nözdenir, D. Argrawal, B. B. Karadeniz, and . Yiskender, Fractional optimal control problem of an axis-symetric diffusion-wave propogation, Physica Scripta, T, vol.136, p.14024, 2009.

C. Tadjeran, M. M. Meerschaert, and H. Scheffler, A second-order accurate numerical approximation for the fractional diffusion equation, Journal of Computational Physics, vol.213, pp.205-213, 2006.

Y. Lucho, Some uniqueness and existence results for the initial-boundary value problems for a generalized time-fractional difusion equation, Computers and Mathematics with applications, vol.59, pp.1766-1772, 2010.

B. Baeumer, S. Kurita, and M. M. Meerschaert, Inhomgeneous fractional diffusion equations, Fractional et Applied Analysis, vol.8, issue.4, pp.371-386, 2005.

G. Mophou and G. N'guérékata, Optimal control of a fractional diffusion equation with state constraints, Computers and Mathematics with Applications, vol.62, pp.1413-1426, 2011.

G. Mophou, S. Tao, and C. Joseph, Initial value/boundary value problem for composite fractional relaxation equation, Applied Mathematics and Computation, vol.257, pp.134-144, 2015.

G. Mophou and C. Laboratoire,

C. Joseph and C. Laboratoire,